Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 871, NWS Norman, OK

October 6, 2016Wichita County, Wilbarger County, Texas; Cotton County, Tillman County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Oct 6, 2016, 6:57 PM CDT for Wichita County, Wilbarger County, Texas; Cotton County, Tillman County, Oklahoma. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 6, 2016, 6:57 PM CDT (23:57 UTC)
Expired
Oct 6, 2016, 7:45 PM CDT
In force
48 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
2.0 in
Wind
60.0 mph

Counties Cotton County, OK, Tillman County, OK, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 18 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 6, 7:43 PM CDTTSTM WND GST 627 Ne Electra, TXMEASURED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 6, 2:31 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 12.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2179 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2179 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
678 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
341 m²/s²
Significant tornado parameter
3.2
Supercell composite
16.3

Open this sounding in Storm Lab

The text

As transmitted.

124 
WUUS54 KOUN 062357
SVROUN
OKC033-141-TXC485-487-070045-
/O.NEW.KOUN.SV.W.0871.161006T2357Z-161007T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
657 PM CDT THU OCT 6 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
  SOUTHERN TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHWESTERN WICHITA COUNTY IN NORTHERN TEXAS...
  CENTRAL WILBARGER COUNTY IN NORTHERN TEXAS...

* UNTIL 745 PM CDT

* AT 656 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED 6 MILES
  NORTHEAST OF DAVIDSON... AND EXTENDING FROM FARGO TO VERNON.
  THE STORMS WERE MOVING EAST AT 25 MPH.

  HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  VERNON...BURKBURNETT...ELECTRA...GRANDFIELD...DAVIDSON...DEVOL...
  HOLLISTER...LOVELAND...HARROLD...LOCKETT...FARGO...OKLAUNION...
  HAYNESVILLE AND RAYLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3434 9947 3435 9923 3434 9923 3434 9920
      3435 9919 3439 9843 3399 9860 3404 9948
TIME...MOT...LOC 2356Z 269DEG 22KT 3429 9898 3421 9928 

HAIL...2.00IN
WIND...60MPH
 
$$

..SPEG.
2 follow-up statements
192 
WWUS54 KOUN 070017
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
717 PM CDT THU OCT 6 2016

OKC033-141-TXC485-487-070045-
/O.CON.KOUN.SV.W.0871.000000T0000Z-161007T0045Z/
COTTON OK-TILLMAN OK-WICHITA TX-WILBARGER TX-
717 PM CDT THU OCT 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHWESTERN COTTON...SOUTHERN TILLMAN...NORTHWESTERN WICHITA AND
CENTRAL WILBARGER COUNTIES...

AT 715 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OKLAUNION.
THIS STORM PRODUCED GOLF BALL SIZE HAIL IN VERNON. OTHER SEVERE
STORMS WERE LOCATED 6 MILES SOUTH OF FREDERICK AND NEAR CHILLICOTHE.
THE STORMS WERE MOVING EAST AT 35 MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
VERNON...BURKBURNETT...ELECTRA...GRANDFIELD...DAVIDSON...DEVOL...
HOLLISTER...LOVELAND...HARROLD...LOCKETT...FARGO...OKLAUNION...
HAYNESVILLE AND RAYLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3434 9947 3435 9923 3434 9923 3434 9920
      3435 9919 3439 9843 3399 9860 3404 9948
TIME...MOT...LOC 0015Z 264DEG 32KT 3416 9913 3425 9949 

HAIL...2.00IN
WIND...60MPH
 
$$

..SPEG.
017 
WWUS54 KOUN 070033
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
733 PM CDT THU OCT 6 2016

OKC033-141-TXC485-487-070045-
/O.CON.KOUN.SV.W.0871.000000T0000Z-161007T0045Z/
COTTON OK-TILLMAN OK-WICHITA TX-WILBARGER TX-
733 PM CDT THU OCT 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHWESTERN COTTON...SOUTHERN TILLMAN...NORTHWESTERN WICHITA AND
CENTRAL WILBARGER COUNTIES...

AT 730 PM CDT...THE LEADING EDGE OF WINDS FROM SEVERE THUNDERSTORMS
WAS LOCATED ALONG A LINE EXTENDING FROM 4 MILES EAST OF ELECTRA TO 5
MILES SOUTH OF GRANDFIELD TO NEAR LOVELAND...MOVING EAST AT 25 MPH.
WINDS OF 70 MPH WILL BE POSSIBLE. THE SEVERE THUNDERSTORMS EXTENDED
FROM HOLLISTER OKLAHOMA TO HARROLD TEXAS. HAIL UP TO TENNIS BALL
SIZE AND WINDS OF 70 MPH WILL BE POSSIBLE NEAR THE STORMS. ANOTHER
SEVERE STORM WAS LOCATED 10 MILES NORTHWEST OF VERNON.

HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
VERNON...BURKBURNETT...ELECTRA...GRANDFIELD...DAVIDSON...DEVOL...
HOLLISTER...LOVELAND...HARROLD...LOCKETT...FARGO...OKLAUNION...
HAYNESVILLE AND RAYLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THESE STORMS MAY OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3434 9947 3435 9923 3434 9923 3434 9920
      3435 9919 3439 9843 3399 9860 3404 9948
TIME...MOT...LOC 0030Z 272DEG 23KT 3402 9885 3415 9873 3429 9873 

HAIL...2.50IN
WIND...70MPH
 
$$

..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 6:29 PM CDT, 28 minutes earlier.

Area forecast discussion, Oct 6, 6:29 PM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Norman OK
629 PM CDT THU OCT 6 2016

.DISCUSSION...
The 00Z aviation discussion follows....

&&

.AVIATION...
At 23Z a strong cold front was just entering the northwest corner
of Oklahoma (east of the Panhandle), approaching KGAG and KWWR.
Strong north winds will follow this front as it moves swiftly
south across Oklahoma and north Texas this evening and after
midnight tonight. In addition, scattered severe TSRA will precede
the front this evening, while a nearly solid line of TSRA is
expected near/behind the front as it advances southeast this
evening. TSRA/SHRA will gradually clear from north to south late
this evening through tomorrow morning. By Friday afternoon, all
our Oklahoma sites should be wide open VFR, and the north wind
will begin to diminish slowly. KSPS will be the last to
clear...probably Friday evening.

CmS
&&

.PREV DISCUSSION... /issued 248 PM CDT THU OCT 6 2016/

DISCUSSION...
A few storms have formed this afternoon near the Kansas and Oklahoma
border along and north of an outflow boundary. Farther west, a
few weak radar returns in western Oklahoma are associated
with increasing cloud cover & along an 9-85h moisture gradient.
Several HRRR runs develop storms across southwest/west central
Oklahoma this afternoon with increasing coverage as storms move
eastward through the early evening. Additional storms are expected
to form along a cold front in northwest/north central Oklahoma by
early evening.

35-40 kts of deep layer shear and moderate to high instability should
result in several severe storms, with the best chance during the
late afternoon and early evening. The best tornado
potential appears to be across far north central Oklahoma/southern
Kansas along and near a retreating outflow boundary (back winds &
lower LCL).

Storms will continue to form along a cold front during the evening
and overnight with a risk of hail and damaging winds. Showers
and storms may linger for several hours behind the surface front
as elevated instability will be around 500 J/KG.

Showers and storms will clear southern Oklahoma and north Texas by
mid to late Friday morning.

Showers and thunderstorm chances will increase Sunday into Monday
as a trough lifts across the central Plains.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  50  65  45  73 /  80   0   0   0
Hobart OK         51  65  44  72 /  70  10   0   0
Wichita Falls TX  55  67  48  75 /  90  30   0   0
Gage OK           44  66  40  75 /  10   0   0   0
Ponca City OK     48  66  40  74 /  80   0   0   0
Durant OK         60  70  53  79 /  90  30   0   0

&&

.OUN Watches/Warnings/Advisories...
OK...Flood Watch until midnight CDT tonight for OKZ007-008-012-013-
     020.

TX...None.
&&

06/23/23
Hazardous weather outlook, Oct 6, 11:46 AM CDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1146 AM CDT THU OCT 6 2016

OKZ004>048-050>052-TXZ083>090-071700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1146 AM CDT THU OCT 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF
NORTHERN INTO CENTRAL AND SOUTHWEST OKLAHOMA AS WELL AS A PORTION
OF WESTERN NORTH TEXAS LATE THIS AFTERNOON AND TONIGHT.

LOCATION...
THE SLIGHT RISK COVERS LOCATIONS SOUTH OF A LINE FROM ALVA...
TO CHEYENNE AND NORTH OF A LINE FROM CROWELL AND WICHITA FALLS
TEXAS... TO PAULS VALLEY AND SEMINOLE OKLAHOMA. THIS INCLUDES
PLACES LIKE OKLAHOMA CITY METRO... LAWTON... CLINTON... AND ENID.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 4 PM TO 2 AM.

IMPACTS...
THE MAIN IMPACTS WILL BE HAIL TO THE SIZE OF GOLF BALLS...
DAMAGING WIND GUSTS TO 70 MPH AND FREQUENT CLOUD TO GROUND
LIGHTNING. A LOW RISK OF A TORNADO OR TWO WILL ALSO BE POSSIBLE...
IN PARTS OF NORTH CENTRAL OKLAHOMA FROM 4 PM TO 9 PM. HEAVY RAIN
AND FLOODING WILL ALSO BE A CONCERN.

DISCUSSION...
ADDITIONAL THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND TONIGHT
AS A COLD FRONT MOVES ACROSS THE REGION. STORMS ARE EXPECTED TO
INITIALLY DEVELOP AHEAD OF THE FRONT IN PARTS OF WESTERN OKLAHOMA
AND WESTERN NORTH TEXAS THEN BECOMING MORE WIDESPREAD AND
SHIFTING SOUTHEAST AS THE COLD FRONT MOVES ACROSS THE REGION.

SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN CONCERNS. THERE COULD ALSO BE A BRIEF
PERIOD OF TIME LATE THIS AFTERNOON AND EVENING OF A LOW RISK FOR
A TORNADO OR TWO WHEN STORMS COULD INITIALLY BE INDIVIDUAL
SUPERCELLS BEFORE EVOLVING INTO LINE SEGMENTS. THE HIGHEST
POTENTIAL FOR THIS WILL BE IN PARTS OF NORTH CENTRAL OKLAHOMA.

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO EARLY FRIDAY BUT THE
POTENTIAL FOR SEVERE STORMS WILL DECREASE OVERNIGHT.

.SPOTTER AND EMERGENCY MANAGEMENT INFORMATION STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
THROUGH THIS EVENING.

.HEAVY RAIN...
IN ADDITION TO THE SEVERE STORMS... HEAVY RAIN LEADING TO FLOODING
WILL BE A CONCERN... ESPECIALLY IN PARTS OF NORTH CENTRAL OKLAHOMA
WHICH RECEIVED SEVERAL INCHES OF RAIN THIS MORNING. A FLOOD WATCH
IS IN EFFECT FOR LATE THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS SOUTHERN OKLAHOMA
AND NORTH TEXAS FRIDAY MORNING. SEVERE WEATHER IS NOT EXPECTED.

THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF NORTHERN OKLAHOMA
SUNDAY AND MONDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, Oct 6, 6:12 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
612 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             SEILING                 36.15N 98.92W
10/06/2016  E2.50 INCH       DEWEY              OK   PUBLIC

&&

JPIKE
Local storm report, Oct 6, 6:19 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
619 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             3 N CHEROKEE            36.80N 98.35W
10/06/2016  E1.50 INCH       ALFALFA            OK   BROADCAST MEDIA

&&

JPIKE
Local storm report, Oct 6, 6:22 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
622 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             CHILLICOTHE             34.26N 99.51W
10/06/2016  E1.00 INCH       HARDEMAN           TX   EMERGENCY MNGR

&&

JPIKE
Local storm report, Oct 6, 6:33 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
633 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             2 NE CHEROKEE           36.77N 98.33W
10/06/2016  E1.50 INCH       ALFALFA            OK   BROADCAST MEDIA

&&

JPIKE
Local storm report, Oct 6, 6:36 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
636 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             SEILING                 36.15N 98.92W
10/06/2016  E2.75 INCH       DEWEY              OK   BROADCAST MEDIA

            FROM KWTV

&&

JPIKE
Local storm report, Oct 6, 6:46 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
646 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             2 N DAVIDSON            34.27N 99.08W
10/06/2016  E1.50 INCH       TILLMAN            OK   EMERGENCY MNGR

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 7:10 PM CDTSpecial Weather StatementOUNKnox35 min
Oct 5, 7:26 PM CDTSpecial Weather StatementOUNBaylor49 min
Oct 5, 7:50 PM CDTSpecial Weather StatementOUNBaylor25 min
Oct 6, 3:24 PM CDTSevere Thunderstorm WarningOUNHardeman51 min
Oct 6, 4:12 PM CDTSevere Thunderstorm WarningOUNHardeman48 min
Oct 6, 4:47 PM CDTFlash Flood WarningOUNHardeman3 hr
Oct 6, 4:57 PM CDTSevere Thunderstorm WarningOUNHardeman, Wilbarger48 min
Oct 6, 5:44 PM CDTSevere Thunderstorm WarningOUNHardeman, Wilbarger46 min
Oct 6, 6:13 PM CDTSevere Thunderstorm WarningOUNWichita, Wilbarger47 min
Oct 6, 6:29 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman46 min
Oct 5, 7:17 PM CDTSpecial Weather StatementOUNTillman28 min
Oct 5, 10:06 PM CDTSpecial Weather StatementOUNKingfisher24 min
Oct 5, 10:31 PM CDTSpecial Weather StatementOUNKingfisher29 min
Oct 5, 10:35 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble40 min
Oct 5, 10:58 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble47 min
Oct 5, 11:03 PM CDTSpecial Weather StatementOUNBlaine27 min
Oct 5, 11:14 PM CDTSpecial Weather StatementOUNNoble31 min
Oct 5, 11:20 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Kingfisher, Major40 min
Oct 5, 11:33 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant42 min
Oct 5, 11:41 PM CDTSpecial Weather StatementOUNNoble34 min
Oct 5, 11:53 PM CDTSpecial Weather StatementOUNPayne37 min
Oct 5, 11:55 PM CDTSpecial Weather StatementOUNAlfalfa35 min
Oct 6, 12:01 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant44 min
Oct 6, 12:36 AM CDTSpecial Weather StatementOUNKay24 min
Oct 6, 12:42 AM CDTSpecial Weather StatementOUNGrant33 min
Oct 6, 12:44 AM CDTSpecial Weather StatementOUNAlfalfa31 min
Oct 6, 1:07 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble38 min
Oct 6, 1:33 AM CDTSpecial Weather StatementOUNCuster27 min
Oct 6, 1:41 AM CDTSevere Thunderstorm WarningOUNKay, Noble33 min
Oct 6, 2:17 AM CDTSpecial Weather StatementOUNKay43 min
Oct 6, 2:26 AM CDTSevere Thunderstorm WarningOUNGrant, Kay34 min
Oct 6, 2:53 AM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Noble3 hr
Oct 6, 3:07 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kay3 hr
Oct 6, 3:26 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble49 min
Oct 6, 3:31 AM CDTFlash Flood WarningOUNGarfield, Grant, Kay, Noble6 hr
Oct 6, 4:27 AM CDTFlash Flood WarningOUNKay3 hr
Oct 6, 5:06 AM CDTSevere Thunderstorm WarningOUNKay, Noble39 min
Oct 6, 6:50 AM CDTSpecial Weather StatementOUNLogan, Payne25 min
Oct 6, 7:25 AM CDTFlash Flood WarningOUNKay, Noble2 hr
Oct 6, 7:34 AM CDTFlash Flood WarningOUNLogan, Noble, Payne3 hr
Oct 6, 8:22 AM CDTRiver Flood WarningOUNGrant, Kay, Noble41 hr
Oct 6, 9:44 AM CDTAreal Flood WarningOUNGarfield, Grant, Kay, Noble3 hr
Oct 6, 10:05 AM CDTFlood WatchOUNGarfield, Grant, Kay, Noble, Payne14 hr
Oct 6, 2:25 PM CDTSpecial Weather StatementOUNKay50 min
Oct 6, 3:27 PM CDTSpecial Weather StatementOUNGrant33 min
Oct 6, 3:32 PM CDTSevere Thunderstorm WarningOUNGrant, Kay28 min
Oct 6, 3:36 PM CDTSpecial Weather StatementOUNHarmon24 min
Oct 6, 3:49 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon30 min
Oct 6, 4:36 PM CDTSpecial Weather StatementOUNGrant9 min
Oct 6, 4:40 PM CDTSpecial Weather StatementOUNBeckham20 min
Oct 6, 4:47 PM CDTSpecial Weather StatementOUNGrant13 min
Oct 6, 4:50 PM CDTSpecial Weather StatementOUNCuster25 min
Oct 6, 4:54 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Washita51 min
Oct 6, 5:00 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey45 min
Oct 6, 5:01 PM CDTSpecial Weather StatementOUNGarfield29 min
Oct 6, 5:21 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods54 min
Oct 6, 5:24 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Major, Woodward51 min
Oct 6, 5:36 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills39 min
Oct 6, 5:52 PM CDTSpecial Weather StatementOUNWoods53 min
Oct 6, 6:09 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Major, Woods, Woodward66 min
Oct 6, 6:15 PM CDTSevere Thunderstorm WarningOUNDewey60 min
Oct 6, 6:20 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Roger Mills, Washita40 min
Oct 6, 6:30 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey19 min
Oct 6, 6:36 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson39 min
Oct 6, 6:41 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills34 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.